Duality Between Differentiability and Minimization in Banach Spaces

Volume 2, Issue 2, Article 9 - 2017

Authors: Nourddin Saidou

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper we will establish a new relationship between differentiability and optimization of convex functions. We consider convex lower semi continuous functions in Banach spaces and we characterize respectively the relation between Fr´echet (Gaˆteaux) differentiability and *strong minimum (*weak minimum) in the dual.

How To Cite This Article

@article{Saidou_2017, doi = {10.31559/glm2016.2.2.9}, url = {https://doi.org/10.31559%2Fglm2016.2.2.9}, year = 2017, month = {apr}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {2}, author = {Nourddin Saidou}, title = {Duality Between Differentiability and Minimization in Banach Spaces}, journal = {General Letters in Mathematics} }
Saidou, N. (2017). Duality Between Differentiability and Minimization in Banach Spaces. General Letters in Mathematics, 2(2). doi:10.31559/glm2016.2.2.9
[1]N. Saidou, “Duality Between Differentiability and Minimization in Banach Spaces,” General Letters in Mathematics, vol. 2, no. 2, Apr. 2017.
Saidou, Nourddin. “Duality Between Differentiability and Minimization in Banach Spaces.” General Letters in Mathematics 2, no. 2 (April 1, 2017). doi:10.31559/glm2016.2.2.9.